Aprindine-induced hepatic granulomata (Journal article)

Elisaf, M. S./ Stefanaki-Nikou, S./ Voulgarelis, M./ Masalas, C./ Tsianos, E. V.


Aprindine is a very effective antiarrhythmic agent with a narrow therapeutic ratio. We report a patient who suffered from granulomatous hepatitis probably due to the administration of aprindine. Evidence of hepatitis appeared within 6 weeks of initiating aprindine therapy and resolved rapidly when the drug was withdrawn. Six months later, fibrosis but no granulomata were found in the expanded portal tracts. Our observations suggest that granulomatous hepatitis can occur during aprindine therapy.
Institution and School/Department of submitter: Πανεπιστήμιο Ιωαννίνων. Σχολή Επιστημών Υγείας. Τμήμα Ιατρικής
Keywords: Aprindine/*adverse effects/therapeutic use,Arrhythmias, Cardiac/drug therapy,*Drug-Induced Liver Injury,Female,Fibrosis,Granuloma/*chemically induced/pathology/physiopathology,Humans,Inflammation,Liver Diseases/pathology/physiopathology,Liver Function Tests,Male,Middle Aged,Portal System/pathology
URI: http://olympias.lib.uoi.gr/jspui/handle/123456789/23730
ISSN: 0168-8278
Link: http://www.ncbi.nlm.nih.gov/pubmed/1500691
http://ac.els-cdn.com/016882789290170T/1-s2.0-016882789290170T-main.pdf?_tid=bf5c999cdcb53a2ee3e37511ab49e1e2&acdnat=1333694951_59436238ef5ffd7fb78db9eac08ac75f
Appears in Collections:Άρθρα σε επιστημονικά περιοδικά ( Ανοικτά)

Files in This Item:
File Description SizeFormat 
Elisaf-1992-Aprindine-induced he.pdf1.31 MBAdobe PDFView/Open    Request a copy



 Please use this identifier to cite or link to this item:
http://olympias.lib.uoi.gr/jspui/handle/123456789/23730
  This item is a favorite for 0 people.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.